# SDR DALA1223950908

- Difficulty date: April 4, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LONGERON AT AFT FUSELAGE.  REMOVED CORROSION AT L23L STA 1287, 1211, 1271 IAW SRM MD-88 53-01   FIG 1 SH 3 PG 8.  FOUND OUT OF LIMITS IAW MD-88 SRM 53-14-3 FIG 4 SH 2 PG 30-31.  INSTALLED NEW LONGERON AT L23L FROM    STA 1202 TO 1338 IAW MD-88 SRM 51-30-5 PG 1.  AT SAA/SAT DURING HMV.  (REPAIR ACCOMPLISHED ON 04APR12. NOT REPORTED UNTIL 17APR)
